# SDR ABXA9800140

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46075
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 56113402
- Condition: Corroded
- Location: Ws 81
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN FRONT SPAR CAP CORRODED.  REPAIRED IAW ABX REA D857-21941MR.
